# SDR HEEA0014597

- Difficulty date: June 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2261D
- Make and model: Bell 412
- Aircraft serial: 33076
- System (JASC): 3457 · Global Positioning System
- Part: Receiver
- Part number: 81439000232
- Condition: Malfunctioned
- Location: Gps System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GPS FLAG SHOWS  AT ALL TIMES.   PERFORMED PRELIMINARY INSPECTION AND FOUND NEEDLE DEFLECTION INCORRECT.
